# SDR AWXA200100457

- Difficulty date: August 18, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CK - C - AFT SIDE OF BS 178 PRESS BULKHEAD CENTER WEB HAS A .5 INCH CRACK AT LBL .7, WL 203 TO 203.5, CONFIRMED WITH HFEC.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLERS AND INSTALLED REPAIR IAW B737 SRM 53-10-11, PG 83 & 84 AND TEMP REV 53-52.
